# SDR CA971118004

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC7103
- Engine: Pwa PT6A50
- System (JASC): 7314 · Engine Fuel Pump
- Part: Hp Fuel Pump
- Part number: 2532342D
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF ROLL, THE NR 2 ENGINE SPOOLED DOWN.  THE TAKEOFF WAS ABORTED.  MAINTENANCE FOUND THE DRIVE SHAFT ON THE HIGH PRESSURE FUEL PUMP HAD SHEARED.  THE PUMP WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
